Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Spotting when off thyroid pill. Premenopause?

I am about to turn 46 on November 2.I had my tube ligation 24 year ago.My period has always been heavy .But now my period is off some can of way.Forgot to tell you I have thyroid problem also.Last year I had irregular period so I call my Thyroid Dr.she said that my level was to high and she lower my dosage.( I had just spotting nothing like a period for 3 months)Then once she lower my Levoxyl 125 to 100 the following month I was back to full force 6 days period.Now the same thing is happening all over again.So I call my thyroid Dr again she check my level and the nurse told me not to take any thyroid pill for a few days.While i was off the pill the first 2 days.I start spotting again.Then my results came back saying the level were normal.So I just start back taking my thyroid medicine today.Could I be going through Permenapause now at my age or what.It scare to know that the body is going through a change.I had all the smyptom of a period but it just didnt come down.It was driving me crazy because i was cramping mood swing , breast tender,hair look coarse,and my body was having a bad day for 4 day.Now that I had a 3 day of spotting.didnt wear not but a panties lines,that was it,I feel also better now.What you think Dr. ( I dont have a Thyroid at all it was compelter remove.
Asked On : Mon, 8 Oct 2012
Answers:  0 Views:  13 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor